# SDR SWAA2024093036563

- Difficulty date: September 11, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 33,638 hours, 16,158 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL OIL ACCESS DOOR AFT SHIELD CRACKED<[01] REMOVED AND REINSTALLED O/B FAN COWL IAW AMM 71-11-02 AND REMOVED AND REPLACED O/B FAN COWL OIL ACCESS DOOR AFT SHIELD IAW SRM 51-40-02;[02] VERIFIED ACTION 1. JOB COMPLETE.
